# SDR DL76G070831

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 32,943 hours, 4,965 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Line
- Condition: Clogged
- Location: Lwr Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN AT L1 DOOR BLOCKED UP WASTE WATER FOUND ON DRIP PAN OVER EICAS COMPUTERS.  ON INSPECTION, FOUND EXCESSIVE WASTE WATER ABOVE EICAS COMPUTER DRIP TRAY.  TRACED BLOCKAGE TO DRAIN LINE ADJACENT TO FWD DRAIN   MAST.  REMOVED DEBRIS INCLUDING BOTTLE TOPS ETC.  FLUSHED LINE, RETURNED A/C TO NML. OK FOR SVC.
